K. Adegoke, Weighted sums of some second-order sequences, Fibonacci Quart. 56 (2018), no. 3, 252–262.
Google Scholar
K. Adegoke, R. Frontczak, and T. Goy, New binomial Fibonacci sums, Palest. J. Math. 13 (2024), no. 1, 323–339.
Google Scholar
K. Adegoke, R. Frontczak, and T. Goy, Binomial Fibonacci sums from Chebyshev polynomials, J. Integer Seq. 26 (2023), no. 9, Paper No. 23.9.6, 26 pp.
Google Scholar
K. Adegoke, R. Frontczak, and T. Goy, On Fibonacci and Lucas binomial sums modulo 5, in: XIX International Scientific Mykhailo Kravchuk Conference. Abstracts, I. Sikorsky Kyiv Polytechnic Institute, Kyiv, 2023, pp. 60–61.
Google Scholar
K. Adegoke, A. Olatinwo, and S. Ghosh, Cubic binomial Fibonacci sums, Electron. J. Math. 2 (2021), 44–51.
Google Scholar
M. Bai, W. Chu, and D. Guo, Reciprocal formulae among Pell and Lucas polynomials, Mathematics 10 (2022), no. 15, 2691, 11 pp.
Google Scholar
Z. Fan and W. Chu, Convolutions involving Chebyshev polynomials, Electron. J. Math. 3 (2022), 38–46.
Google Scholar
R. Frontczak and T. Goy, Chebyshev-Fibonacci polynomial relations using generating functions, Integers 21 (2021), Paper No. A100, 15 pp.
Google Scholar
I. Gradshteyn and I. Ryzhik, Table of Integrals, Series, and Products, Elsevier/Academic Press, Amsterdam, 2015.
Google Scholar
E. Hansen, Addendum for ‘A Table of Series and Products’, preprint (undated), 56 pp. Available at carmamaths.org/resources/jon/Preprints/Books/Other/hansen07.pdf.
Google Scholar
E. Kılıç, S. Koparal, and N. Ömür, Powers sums of the first and second kinds of Chebyshev polynomials, Iran. J. Sci. Technol. Trans. A Sci. 44 (2020), no. 2, 425–435.
Google Scholar
T. Koshy, Fibonacci and Lucas Numbers with Applications, Wiley-Interscience, New York, 2001.
Google Scholar
D.J. Leeming, The coefficients of sinh xt/ sin t and the Bernoulli polynomials, Internat. J. Math. Ed. Sci. Tech. 28 (1997), no. 4, 575–579.
Google Scholar
C. Li and Z. Wenpeng, Chebyshev polynomials and their some interesting applications, Adv. Difference Equ. (2017), Paper No. 303, 9 pp.
Google Scholar
Y. Li, On Chebyshev polynomials, Fibonacci polynomials, and their derivatives, J. Appl. Math. (2014), Art. ID 451953, 8 pp.
Google Scholar
J.C. Mason and D.C. Handscomb, Chebyshev Polynomials, Chapman & Hall/CRC, Boca Raton, FL, 2003.
Google Scholar
N.J.A. Sloane (ed.), The On-Line Encyclopedia of Integer Sequences. Available at oeis.org/book.html.
Google Scholar
S. Vajda, Fibonacci and Lucas Numbers, and the Golden Section. Theory and Applications, Dover Publications, Inc., Mineola, NY, 2008.
Google Scholar
W. Zhang, On Chebyshev polynomials and Fibonacci numbers, Fibonacci Quart. 40 (2002), no. 5, 424–428.
Google Scholar